Electron. J. Diff. Eqns., Vol. 2007(2007), No. 126, pp. 1-12.

Asymptotic forms of weakly increasing positive solutions for quasilinear ordinary differential equations

Ken-ichi Kamo, Hiroyuki Usami

Asymptotic forms are determined for positive solutions which are called weakly increasing solutions to quasilinear ordinary differential equations.

Submitted May 24, 2007. Published September 28, 2007.
Math Subject Classifications: 34E10, 34C41.
Key Words: Quasilinear ordinary differential equation; positive solution.

Show me the PDF file (235 KB), TEX file, and other files for this article.

Ken-ichi Kamo
Division of Mathematics, School of Medicine
Liberal Arts and Sciences, Sapporo Medical University
S1W17, Chuoku, Sapporo 060-8543, Japan
email: kamo@sapmed.ac.jp
Hiroyuki Usami
Department of Mathematics
Graduate School of Science, Hiroshima University
Higashi - Hiroshima, 739-8521, Japan
email: usami@mis.hiroshima-u.ac.jp

Return to the EJDE web page